Is being extremely hot in the face, arms, legs normal? Gas, stomach problems, IRRITABILITY and just plain grumpy. Depression and Anxiety. Crying more. I'm miserable... More than normal. I promised the doc to stay on it for three months but I Hate it. As far as being hot... should be a flash if other things like menopause related. This is a hot stay .. Hours sometimes... Red spots even.
Hi MichLinn! Yes, yes, and yes fur me! I hated it too plus gained 25 pounds in 6 weeks. I was put on it for numbness and tingling in my arms, especially at night and for restless leg. I wanted off it and went on vitamin B12 1000 to 1500 a day since 1997 and it eliminated the restless leg but I sometimes still get the numb and tingle in the arms but seroquel 25mg helps. Not sure why you are on it but hope this helps some, Bests :}
Hi, Michlinn! Just about everything you mention could potentially be a temporary side effect associated with gabapentin which usually resolve within a few days to a week or two.
How long have you been taking the gabapentin and have you told your doctor about these side effects?
Best wishes for a better tomorrow! Wildcat
I would think this is a terrible reaction to the Gabapentin. I would talk to my pharmacist, and tell the doctor to go pound
sand and get off the Gabapentin. If this is doing it to you and you hate it, then ask a doctor how to go off of it slowly.
What is it that you are taking the Gabapentin? How many mg's are you taking? Did you go on the entire amount
prescribed right away - it is best to take Gabapentin in lower doses and work your way upwards.
I hope you get some relief - I feel for you. Look up the guidelines for Gabapentin side effects and see if it can cause
the depression and other effects you are feeling. There must be other drugs you can take for whatever is ailing you.
Just because you promised your doctor you'd stay on it is not necessary, especially if you think the Gabapentin is
causing all of the things you have happening to your body.
Good luck, and God bless you MichLinn.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2011 • 2 answers
Posted 31 Mar 2013 • 3 answers
Posted 15 Nov 2013 • 3 answers
Posted 13 May 2014 • 2 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers